# SDR AALA202110045476

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 55,548 hours, 33,867 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: RP19802
- Part serial: YC139903W0911
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #1 HAS SLOW ACCELERATION IN FORWARD THRUST. REPLACED T2 TEMPERATURE SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 73-21-40.
